# SDR SWAA2025051456690

- Difficulty date: April 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER CRACKED AT BS 663<[01] REMOVED; REINSTALLED AND RAPAIRED VAPOR BARRIER IAW B737-7 SRM 51-40-02-0G-0 DWG 111A1000 ID: 0259 REV: A AND REINSTALLED ALL PARTS TO FOM.;[02] COMPLETE;[03] COMPLETE;[04] VERIFIED;[05] ALL REPAIR WORK ACCOMPLISHED ON TTG8Q00ZWLRV
